# SDR ASAA2018031523937

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,256 hours, 11,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE AFT FACING EMERGENCY EXIT COVER HAS FALLEN OFF.  ACFT GROUNDED. INSTALLED THE LIGHT COVER.
